MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Catalog Number S600 SMN 10445058
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated sodium (na) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely elevated patient result was not reported to the physician(s).The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system.The lower reprocessed result obtained was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated sodium (na) result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated sodium (na) patient result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (17-apr-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the instrument data logs.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the integrated multisensor technology (imt) and found that the cable in the imt tower was worn out and also there was an error in detecting the flush.The cse performed maintenance that was part of standard troubleshooting including replacement of imt tubing, and the flush pump and then primed and conditioned the imt.Hsc notes that the issue was resolved after replacing the cable but also mentions that they cannot rule out sample integrity or a sample handling issue as only one patient sample was reported as discordant on the day the issue occurred.Quality control recovered within the customer's expected ranges and review of the instrument data files shows that the dilution check factor was within the normal range when the issue occurred indicating that there was no issue with the imt sensor or the dimension exl 200 integrated chemistry system.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00116 was filed on 02-apr-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19020746
Report Number2517506-2024-00116
Device Sequence Number8156657
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown